Welcome, Friend!

It looks like you're new here. If you want to get involved, click one of these buttons!

advertisement

Quick Start Forum Video Tutorial

    Forum-Tutorial-Screenshot
Protect anonymity
We strongly suggest that members do not include their email addresses. Once that is published , your email address is available to anyone on the internet , including hackers.

Notice
All discussions and comments that contain an external URL will be automatically moved to the spam queue. No external URL pointing to a medical web site is permitted. Forum rules also indicate that you need prior moderator approval. If you are going to post an external URL, contact one of the moderators to get their approval.
There are no medical professionals on this forum side of the site. Therefore, no one is capable or permitted to provide any type of medical advice.
This includes any analysis, interpretation, or advice based on any diagnostic test

The main site has all the formal medical articles and videos for you to research on.
advertisement
Data Entry Job – SCAM!

We are aware that someone out there is using our CEO’s name and our company name to “recruit” people for a data entry job. It is a fake. Please do not give them any of your personal information. We are not now, nor have we ever, had data entry positions available.

First steroid injection after Microdissectomy

Hello I've been reading on this site for a while but this is my first post. I herniated my L5 S1 disc in January and had a microdissectomy in February with great success. After 2 months and being back at work something happened and I reherniated the disc again. I am also having SI joint pain that started around the same time as the reherniated. 

The symptoms I am experiencing now are nerve pain radiating down my leg. It ranges from dull to extreme and the pain is not always associated with certain movements. I have numbness in my left leg from my knee down the side of my calf and into my ankle and foot/toes. I am also having low back pain that is not managed by any pain meds I have tried.  I am also having SI joint pain which flares up after sitting for too long.

I have been in PT for 2 months, I've tried Percocet and different NSAIDs but nothing has helped. I have GI troubles which causes intestinal bleeding from NSAIDs of any kind. 

Less than a week ago I had a L5-S1 transforaminal epidural steroid injection. The first few days the numbness drastically increased but I assumed that was normal but after 5 days the numbness has returned to how it was prior to the injection. I am now having back pains and intense leg nerve pain that is more often and more intense than it was before. Has anyone else experienced any symptoms similar to this? I called my doctor but we have unfortunately been playing phone tag with each other and I haven't got a chance to here his take on the situation. Any help or support would be great appreciated. 

Two doctors have said I am looking at a fusion but I am nervous and trying the injections hoping for relief and to avoid another surgery

advertisement

Comments

  • I just had my first ever ESI four days ago. I will probably call my doctor today to ask a similar question. I haven't experienced any numbness (knock on wood), but the first two days after injection I felt pretty darn good. Now the last two days have been bad. This morning has been particularly bad. Holding a dang coffee cup has me on the couch with an ice pack, hoping this won't be a hydrocodone day. I'm also hoping this is part of that whole 'getting worse before getting better' possibility that many individuals experience. 

    Keep us posted and I hope you get answers from your doctor soon. 

  • Sorry I didn't reply sooner. I ended up not getting the relief I hoped from the injection. After a few more tries I ended up having ALIF surgery. I am now about 2 weeks post op and as of now things seem to be going well.

  • advertisement
Sign In or Register to comment.